# SDR DT1R20120606005

- Difficulty date: May 10, 2012
- Submitted: June 6, 2012
- Operation: General aviation
- Filed by: Leonardo Helicopters U.S. Corporation, repair station DT1R098K
- Aircraft: N361G
- Make and model: Agusta AW139
- Aircraft serial: 41240
- Aircraft time: 84 hours, 193 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Slip Ring
- Part number: 4G6420V00151
- Part serial: 037R
- Condition: Chafed
- Location: Zone 300
- Part time: 34 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST-FLIGHT INSPECTION, THE T/R FIPS SLIP RINGWIRES WERE FOUND TO BE CHAFED AND BROKEN, CAUSING ARCING DAMAGE ON THE TAIL ROTOR HUB DAMPER BRACKETS.
